We show that the bi-hamiltonian structure of the averaged Gelfand-Dikii hierarchy is involved in the Landau-Ginsburg topological models (for An-Series): the Casimirs for the first P.B. give the correct coupling parameters for the perturbed topological minimal model; the correspondence {coupling parameters} ~ {primary fields} is determined by the second P.B. The partition function (at the tree level) and the chiral algebra for LG models are calculated for any genus g.

Hamiltonian formalism of Whitham-type hierarchies and topological Landau-Ginsburg models / Dubrovin, Boris. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 145:1(1992), pp. 195-207. [10.1007/BF02099286]

Hamiltonian formalism of Whitham-type hierarchies and topological Landau-Ginsburg models

Dubrovin, Boris
1992

Abstract

We show that the bi-hamiltonian structure of the averaged Gelfand-Dikii hierarchy is involved in the Landau-Ginsburg topological models (for An-Series): the Casimirs for the first P.B. give the correct coupling parameters for the perturbed topological minimal model; the correspondence {coupling parameters} ~ {primary fields} is determined by the second P.B. The partition function (at the tree level) and the chiral algebra for LG models are calculated for any genus g.
145
1
195
207
https://doi.org/10.1007/BF02099286
https://link.springer.com/article/10.1007%2FBF02099286
Dubrovin, Boris
File in questo prodotto:
File Dimensione Formato  
dubrovin_1992_cmp.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 589.46 kB
Formato Adobe PDF
589.46 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/78978
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 93
  • ???jsp.display-item.citation.isi??? 98
social impact